Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 19, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 19, 2012, 6:41 PM CDT for Lampasas County, Texas. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 19, 2012, 6:41 PM CDT (23:41 UTC)
- Expired
- Mar 19, 2012, 7:30 PM CDT
- In force
- 49 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Lampasas County, TX
The radar
The Ft Hood radar (KGRK), 92 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 19, 7:25 PM CDT | HAIL 1 | 1 N Lampasas, TX | QUARTER SIZE HAIL 1 N OF CITY OF LAMPASAS AT AIRPORT |
| Mar 19, 7:28 PM CDT | HAIL 1 | 1 N Lampasas, TX | QUARTER SIZED HAIL 1 N OF CITY OF LAMPASAS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 44 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 19, 2:39 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.7 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1782 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 509 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 318 m²/s²
- 0-3 km storm-relative helicity
- 447 m²/s²
- Significant tornado parameter
- 3.3
- Supercell composite
- 17.2
The text
As transmitted, in the capitals the NWS used until 2016.
343
WUUS54 KFWD 192341
SVRFWD
TXC281-200030-
/O.NEW.KFWD.SV.W.0019.120319T2341Z-120320T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
641 PM CDT MON MAR 19 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN LAMPASAS COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 730 PM CDT
* AT 641 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 19 MILES
WEST OF LAMPASAS...MOVING EAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LAMPASAS AROUND 705 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A TORNADO WATCH IS IN EFFECT FOR THE WARNING AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING.
&&
LAT...LON 3118 9852 3125 9804 3106 9791 3104 9792
3103 9844
TIME...MOT...LOC 2341Z 255DEG 38KT 3102 9848
$$
07/BB2 follow-up statements
605
WWUS54 KFWD 200000
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
700 PM CDT MON MAR 19 2012
TXC281-200030-
/O.CON.KFWD.SV.W.0019.000000T0000Z-120320T0030Z/
LAMPASAS TX-
700 PM CDT MON MAR 19 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHERN LAMPASAS COUNTY...
AT 658 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 17 MILES
WEST OF LAMPASAS AND WAS MOVING EAST NORTHEAST AT 45 MPH ACROSS THE
SOUTHERN HALF OF LAMPASAS COUNTY.
THE SEVERE THUNDERSTORM WILL BE NEAR...
LAMPASAS AROUND 715 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY...FOR
RELAY TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT WORTH.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR NORTH CENTRAL TEXAS.
&&
LAT...LON 3118 9852 3125 9804 3106 9791 3104 9792
3103 9844
TIME...MOT...LOC 2358Z 255DEG 38KT 3111 9843
$$306
WWUS54 KFWD 200019
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
719 PM CDT MON MAR 19 2012
TXC281-200030-
/O.CON.KFWD.SV.W.0019.000000T0000Z-120320T0030Z/
LAMPASAS TX-
719 PM CDT MON MAR 19 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHERN LAMPASAS COUNTY...
AT 718 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
NORTHWEST OF LAMPASAS...MOVING EAST NORTHEAST AT 45 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL CENTRAL LAMPASAS COUNTY AT 730 PM CDT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR NORTH CENTRAL TEXAS.
&&
LAT...LON 3118 9852 3125 9804 3106 9791 3104 9792
3103 9844
TIME...MOT...LOC 0018Z 255DEG 38KT 3116 9819
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 6:36 PM CDT, 5 minutes earlier.
Area forecast discussion, Mar 19, 6:36 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 636 PM CDT MON MAR 19 2012 .AVIATION... LINE OF STORMS MOVING THROUGH METROPLEX TAF SITES NOW WITH NW WINDS 15G25KT. EXPECT +TSRA TO CONTINUE FOR ANOTHER HOUR OR SO...ENDING FROM WEST TO EAST. MAIN UPPER LEVEL SHORTWAVE BEGINNING TO ARRIVE INTO THE WESTERN AREAS AND WE SHOULD SEE ELEVATED CONVECTION BEGIN TO EXPAND OVER THE WESTERN PARTS OF THE REGION BY 3Z. WILL KEEP VCTS IN THROUGH THE EVENING HOURS...EVENTUALLY GIVING WAY TO +RA AND VCTS BY MIDNIGHT INTO EARLY MORNING TUESDAY AS ANVIL PRECIPITATION AFFECTS TAF SITES FROM EXPANDING CONVECTION TO THE SOUTH. PRIMARY WARM SECTOR WILL BE EAST OF METROPLEX TAF SITES AND THUS SEVERE THREAT SHOULD ALSO BE PRIMARILY EAST. STILL CANT RULE OUT ELEVATED HAIL STORMS BUT THREAT IS LOW. WINDS DURING THE NEXT 12 HOURS WILL BE SOMEWHAT VARIABLE...LIKELY SWITCHING BACK TO THE SOUTH THIS EVENING AND THEN BACK TO THE NORTH BY MORNING. CIGS AND VSBY WILL BY IFR IN HEAVIER DOWNPOURS...BUT GENERALLY VFR MID-LATE EVENING...BUT BACK TO MVFR AFTER MIDNIGHT WITH STEADY RAIN. FOR WACO...SEVERE THREAT A BIT HIGHER WITH STORMS LIKELY TO AFFECT WACO FROM 1Z-4Z...AND PREVAILING RAIN/VCTS FOR SEVERAL HOURS THEREAFTER. FOR TOMORROW RAIN SHOULD BE OVER WITH VFR CIGS PREVAILING AND WINDS SWINGING BACK FROM THE NORTH TO THE SOUTH. TR.92 && .PREV DISCUSSION... /ISSUED 403 PM CDT MON MAR 19 2012/ POWERFUL UPPER LOW CONTINUES TO SLOWLY MOVE EAST OUT OF THE FOUR CORNERS REGION THIS AFTERNOON. ONE DISTINCT SHORTWAVE IS ROTATING ACROSS WEST TEXAS NOW AND IS LIKELY PROVIDING LARGE SCALE FORCING FOR ASCENT OVER THE AREA. MOST OF THE THUNDERSTORMS CURRENTLY ONGOING ARE BEHIND A CONVECTIVE OUTFLOW BOUNDARY AND ARE LIKELY SLIGHTLY ELEVATED HOWEVER GIVEN STEEP MID LEVEL LAPSE RATES... LARGE HAIL WILL REMAIN LIKELY. UNFORTUNATELY...IF YOU WANT BEASTLY SURFACE BASED STORMS...THE DEEP NEARLY UNIDIRECTIONAL FLOW DOES NOT HAVE ENOUGH EASTWARD COMPONENT TO KEEP THESE STORMS OUT OF THE COOLER AIR BEHIND THIS BOUNDARY. THIS MAY CHANGE THROUGH THE REMAINDER OF THE AFTERNOON INTO EVENING IF THIS BOUNDARY CONTINUES TO SLOW DOWN. ATMOSPHERE IS SUFFICIENTLY CAPPED EAST OF THE BOUNDARY AND TURBULENT MIXING IS LIKELY AIDING IN PREVENTING LOCAL CONVERGENCE FROM BEING SUFFICIENT FOR SURFACE BASED STORMS AHEAD OF THE MAIN LINE. FOR THE SHORT TERM...AND INTO TONIGHT... HAVE FAVORED A BLEND OF THE AVAILABLE HIGH RESOLUTION CONVECTION ALLOWING MODEL GUIDANCE. WILL SHOW THE MAIN LINE CONTINUING TO MOVE EAST THROUGH THE EVENING. AS NEXT POTENT SHORTWAVE ROTATES AROUND THE BASE OF THE UPPER LOW OUT WEST...NUMEROUS SHOWERS AND THUNDERSTORMS SHOULD DEVELOP AND OVERSPREAD PARTS OF NORTH TEXAS DURING THE OVERNIGHT HOURS. THE MAIN SEVERE WEATHER THREAT WILL LINGER THROUGH THIS EVENING...ALTHOUGH STEEP LAPSE RATES ALOFT WILL SUPPORT A LARGE HAIL THREAT THROUGH THE OVERNIGHT HOURS. WILL HAVE HIGH POPS THROUGH THE OVERNIGHT THEN TAPERING OFF FROM WEST TO EAST DURING THE DAY TUESDAY. AS FOR THE WIND ADVISORY...MIXING OF 50 TO 60KT LLJ PERSISTS THIS EVENING ALTHOUGH THE LLJ WILL SHIFT TO THE NORTHEAST AFTER DARK. WINDS SHOULD DIMINISH AFTER SUNSET ALTHOUGH THEY WILL REMAIN GUSTY THROUGH THE OVERNIGHT HOURS. WILL ALLOW THE WIND ADVISORY TO EXPIRE AT 7. AS FOR THE FLOOD WATCH...HEAVY RAINFALL POTENTIAL CONTINUES THROUGH TUESDAY WITH WIDESPREAD AMOUNTS OF 2 TO 5 INCHES AND ISOLATED AMOUNTS IN EXCESS OF 6 INCHES. WILL CONTINUE WITH THE FLASH FLOOD WATCH...HOWEVER WILL ALLOW IT TO EXPIRE AT 7PM TUESDAY NOW INSTEAD OF MIDNIGHT WEDNESDAY. EXTENDED...MODELS ARE IN BETTER AGREEMENT WITH THE UPPER LOW AND WILL RETAIN SOME LOW POPS INTO WEDNESDAY. UPPER LOW EJECTS EASTWARD LATE WEEK WITH MID LEVEL RIDGING BUILDING INTO THE AREA AND TEMPERATURES WARMING INTO THE 80S. DUNN && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 55 70 49 69 50 / 100 70 30 20 10 WACO, TX 56 71 47 67 48 / 100 60 20 20 10 PARIS, TX 60 66 50 66 48 / 100 90 40 30 10 DENTON, TX 54 69 46 69 46 / 100 60 40 30 10 MCKINNEY, TX 56 68 44 69 47 / 100 80 40 30 10 DALLAS, TX 56 70 51 69 50 / 100 70 30 20 10 TERRELL, TX 60 69 47 70 49 / 100 80 30 20 10 CORSICANA, TX 59 70 48 67 49 / 100 80 20 20 10 TEMPLE, TX 56 71 47 71 47 / 100 60 20 20 10 MINERAL WELLS, TX 51 72 45 67 45 / 80 50 30 20 10 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR TXZ092>095-103>107- 118>123-133>135-144>148-156>162-174-175. WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TXZ092>095-103>107- 118>123-131>135-142>148-156>162-174-175. &&
Hazardous weather outlook, Mar 19, 4:07 PM CDT, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 407 PM CDT MON MAR 19 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 407 PM CDT MON MAR 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE OVERNIGHT HOURS. SOME STORMS WILL BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. THERE WILL BE A TORNADO THREAT THROUGH LATE EVENING. VERY HEAVY RAINFALL WILL FALL ACROSS MUCH OF NORTH TEXAS. WIDESPREAD RAINFALL AMOUNTS OF 2 TO 5 INCHES WITH ISOLATED AMOUNTS IN EXCESS OF 6 INCHES ARE POSSIBLE. FLASH FLOODING WILL BE LIKELY IN AREAS SUSCEPTIBLE TO FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE MAINLY ACROSS THE EASTERN HALF OF NORTH TEXAS ON TUESDAY. A FEW STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THE THREAT FOR FLASH FLOODING AND RIVER FLOODING WILL CONTINUE ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY ACROSS MUCH OF NORTH TEXAS THROUGH THE OVERNIGHT HOURS. DUNN
In the hours before
Special weather statement, Mar 19, 4:59 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
459 PM CDT MON MAR 19 2012
TXZ092-192230-
COOKE TX-
459 PM CDT MON MAR 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
COOKE COUNTY
AT 500 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES WEST OF GAINESVILLE...MOVING NORTHEAST
AT 55 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE LINDSAY AND MUENSTER.
NICKEL-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR NORTH CENTRAL TEXAS.
LAT...LON 3342 9717 3343 9749 3384 9748 3383 9737
3388 9734 3387 9726 3390 9725 3391 9720
3386 9716 3382 9720 3376 9718 3372 9711
3380 9710 3382 9706 3385 9710 3386 9706
3385 9703 3393 9700 3393 9694
TIME...MOT...LOC 2200Z 206DEG 49KT 3370 9731
82/JLDSpecial weather statement, Mar 19, 5:05 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
505 PM CDT MON MAR 19 2012
TXZ102-103-117-118-131-192230-
DENTON TX-HOOD TX-TARRANT TX-WISE TX-PARKER TX-
505 PM CDT MON MAR 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN DENTON COUNTY
NORTHEASTERN HOOD COUNTY
EASTERN PARKER COUNTY
WESTERN TARRANT COUNTY
SOUTHEASTERN WISE COUNTY
AT 505 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BRIAR TO 11 MILES
NORTHEAST OF GRANBURY...MOVING NORTHEAST AT 40 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE ALEDO...ANNETTA...
AURORA...AZLE...BENBROOK...BOYD...BRIAR...CORRAL CITY...EAGLE
MOUNTAIN...HASLET...HUDSON OAKS...JUSTIN...KRUM...LAKE WORTH...
LAKESIDE...NORTHLAKE...PECAN ACRES...PELICAN BAY...RENO...RIVER
OAKS...SAGINAW...SANSOM PARK...SPRINGTOWN...WEATHERFORD...
WESTWORTH...WHITE SETTLEMENT...WILLOW PARK AND COTTONDALE.
NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3329 9712 3255 9749 3255 9761 3252 9762
3251 9796 3321 9769
TIME...MOT...LOC 2205Z 239DEG 34KT 3299 9754 3260 9768Special weather statement, Mar 19, 5:32 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
532 PM CDT MON MAR 19 2012
TXZ117-118-131-133-192300-
HOOD TX-JOHNSON TX-TARRANT TX-PARKER TX-
532 PM CDT MON MAR 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN HOOD COUNTY
NORTHWESTERN JOHNSON COUNTY
EASTERN PARKER COUNTY
WESTERN TARRANT COUNTY
AT 532 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF
BRIAR TO 8 MILES EAST OF GRANBURY...MOVING NORTHEAST AT 35 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE ALEDO...ANNETTA...AZLE...
BENBROOK...BLUE MOUND...BRIAR...EAGLE MOUNTAIN...FORT WORTH...
GODLEY...GRANBURY...HASLET...HUDSON OAKS...LAKE WORTH...LAKESIDE...
OAK TRAIL SHORES...PECAN ACRES...PELICAN BAY...RENO...RIVER OAKS...
SAGINAW...SANSOM PARK...WESTWORTH...WHITE SETTLEMENT AND WILLOW PARK.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
LAT...LON 3299 9725 3299 9724 3244 9743 3243 9789
3300 9764 3299 9744
TIME...MOT...LOC 2232Z 233DEG 32KT 3302 9743 3248 9764Special weather statement, Mar 19, 5:34 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
534 PM CDT MON MAR 19 2012
TXZ092-102-103-192300-
DENTON TX-WISE TX-COOKE TX-
534 PM CDT MON MAR 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
COOKE COUNTY
WESTERN DENTON COUNTY
EASTERN WISE COUNTY
AT 533 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES EAST OF DECATUR...MOVING NORTHEAST AT 45
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE AURORA...BOYD...
CALLISBURG...CORRAL CITY...DECATUR...DENTON...GAINESVILLE...JUSTIN...
KRUM...LINDSAY...MUENSTER...NORTHLAKE...SANGER...RAY ROBERTS PARK
ISLE DU BOIS AND RAY ROBERTS PARK JOHNSON BRANCH.
VERY HEAVY RAINFALL...HALF INCH-SIZED HAIL...AND WIND GUSTS TO 40
MPH CAN BE EXPECTED FROM THIS STORM.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR NORTH CENTRAL TEXAS.
LAT...LON 3342 9695 3299 9731 3301 9773 3344 9751
3344 9749 3348 9749 3372 9737 3381 9720
3374 9717 3372 9711 3380 9710 3382 9706
3385 9710 3386 9706 3385 9703 3391 9700
3394 9695
TIME...MOT...LOC 2233Z 220DEG 39KT 3326 9738
82/JLDSpecial weather statement, Mar 19, 6:16 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
616 PM CDT MON MAR 19 2012
TXZ103-118-119-200015-
DALLAS TX-DENTON TX-TARRANT TX-
616 PM CDT MON MAR 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN DALLAS COUNTY
DENTON COUNTY
EASTERN TARRANT COUNTY
AT 616 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
SANGER TO 4 MILES SOUTH OF RICHLAND HILLS...MOVING EAST AT 15 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE ARGYLE...ARLINGTON...
AUBREY...BARTONVILLE...BEDFORD...BLUE MOUND...CARROLLTON...COCKRELL
HILL...COLLEYVILLE...COPPELL...COPPER CANYON...CORINTH...CORRAL
CITY...CROSS ROADS...DALWORTHINGTON GARDENS...DENTON...DOUBLE OAK...
EULESS...FARMERS BRANCH...FLOWER MOUND...FOREST HILL...FORT WORTH...
GRAND PRAIRIE...GRAPEVINE...HACKBERRY...HALTOM CITY...HASLET...
HEBRON...HICKORY CREEK...HIGHLAND VILLAGE...HURST...IRVING...
JUSTIN...KELLER...KRUGERVILLE...KRUM...LAKE DALLAS...LEWISVILLE...
LITTLE ELM...NORTH RICHLAND HILLS...NORTHLAKE...PANTEGO...PILOT
POINT...RICHLAND HILLS...RIVER OAKS...ROANOKE...SHADY
SHORES...SOUTHLAKE...THE COLONY...TROPHY CLUB...WATAUGA...RAY
ROBERTS PARK ISLE DU BOIS AND LAKE LEWISVILLE.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR NORTH CENTRAL TEXAS.
LAT...LON 3341 9684 3316 9683 3265 9685 3266 9740
3343 9738
TIME...MOT...LOC 2316Z 278DEG 11KT 3341 9707 3275 9719
82/JLDSpecial weather statement, Mar 19, 6:41 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
641 PM CDT MON MAR 19 2012
TXZ093-094-104-200015-
FANNIN TX-GRAYSON TX-COLLIN TX-
641 PM CDT MON MAR 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
COLLIN COUNTY
FANNIN COUNTY
GRAYSON COUNTY
AT 641 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF
DENISON TO 3 MILES NORTHEAST OF ADDISON...MOVING EAST AT 40 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE ALLEN...ANNA...BAILEY...
BELLS...BONHAM...CELINA...COLLINSVILLE...DENISON...DODD CITY...
DORCHESTER...ECTOR...FAIRVIEW...FARMERSVILLE...FRISCO...GUNTER...
HONEY GROVE...HOWE...KNOLLWOOD...LEONARD...LOWRY CROSSING...LUCAS...
MCKINNEY...MURPHY...PARKER...PLANO...POTTSBORO...PRINCETON...
PROSPER...SAVOY...SHERMAN...TOM BEAN...VAN ALSTYNE...WHITESBORO...
WHITEWRIGHT...WYLIE...WILLIS...EISENHOWER STATE PARK AND BONHAM STATE
PARK.
HEAVY RAINFALL...HALF INCH-SIZED HAIL...AND WIND GUSTS TO 40 MPH CAN
BE EXPECTED FROM THESE STORMS.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR NORTH CENTRAL TEXAS.
LAT...LON 3386 9686 3388 9679 3383 9676 3385 9670
3392 9667 3390 9659 3385 9662 3379 9642
3370 9636 3377 9629 3376 9619 3385 9613
3385 9585 3341 9586 3335 9629 3299 9630
3299 9685 3342 9684 3342 9694 3395 9694
TIME...MOT...LOC 2341Z 257DEG 33KT 3384 9647 3300 9679
82/JLDThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 11:12 AM CDT | Wind Advisory | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 8 hr |
| Mar 19, 1:19 PM CDT | Special Weather Statement | FWD | Young | 26 min |
| Mar 19, 1:46 PM CDT | Special Weather Statement | FWD | Eastland | 29 min |
| Mar 19, 2:11 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Palo Pinto | 54 min |
| Mar 19, 2:45 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 45 min |
| Mar 19, 3:10 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 35 min |
| Mar 19, 3:43 PM CDT | Special Weather Statement | FWD | Parker | 32 min |
| Mar 19, 3:43 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Montague, Wise | 47 min |
| Mar 19, 3:51 PM CDT | Areal Flood Advisory | FWD | Palo Pinto, Parker | 3 hr |
| Mar 19, 4:07 PM CDT | Special Weather Statement | FWD | Parker | 23 min |
| Mar 19, 4:29 PM CDT | Special Weather Statement | FWD | Hood, Parker | 31 min |
| Mar 19, 4:31 PM CDT | Special Weather Statement | FWD | Cooke, Wise | 29 min |
| Mar 19, 4:45 PM CDT | Areal Flood Advisory | FWD | Wise | 2 hr |
| Mar 19, 4:59 PM CDT | Special Weather Statement | FWD | Cooke | 31 min |
| Mar 19, 5:05 PM CDT | Special Weather Statement | FWD | Parker | 25 min |
| Mar 19, 5:32 PM CDT | Special Weather Statement | FWD | Parker | 28 min |
| Mar 19, 5:34 PM CDT | Special Weather Statement | FWD | Cooke | 26 min |
| Mar 19, 6:16 PM CDT | Special Weather Statement | FWD | Denton, Tarrant | 59 min |
| Mar 19, 6:41 PM CDT | Special Weather Statement | FWD | Collin, Fannin, Grayson | 34 min |
| Mar 19, 6:55 PM CDT | Special Weather Statement | FWD | Anderson | 35 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.